Open Access Open Access  Restricted Access Subscription Access

Sevoflurane Allergy: Truth or a Myth? a Rare Case Report of Multiple Drug Allergy


Affiliations
1 Medical Trust Hospital, Kochi, India

Multiple drug allergy syndrome is a clinical condition characterized by a tendency to react against different chemically unrelated drugs. There are no published reports of reaction to halogenated volatile anaesthetic agents [1]. However, Occupational asthma and allergy to sevoflurane and isoflurane in anaesthesia staff have been reported on long term exposure [2]. We are reporting a case of multiple drug allergy who also turned to be allergic to sevoflurane.

Keywords

Inhalational Anaesthetic Allergy, Multiple Drug Allergy, Allergic Reactions in Anaesthesia.
User
Notifications
Font Size

  • N J N Harper, T Dixon, P Dugue et al, Suspected Anaphylactic Reactions Associated with Anaesthesia, Anaesthesia. 2009 Feb; 64(2): 199-211
  • Vellore AD, Drought VJ, Sherwood-Jones D et al, Occupational asthma and allergy to sevoflurane and isoflurane in anaesthetic staff. Allergy. 2006 Dec;61(12):1485-6

Abstract Views: 111




  • Sevoflurane Allergy: Truth or a Myth? a Rare Case Report of Multiple Drug Allergy

Abstract Views: 111  | 

Authors

N. Vijetha
Medical Trust Hospital, Kochi, India
K. Vinodan
Medical Trust Hospital, Kochi, India

Abstract


Multiple drug allergy syndrome is a clinical condition characterized by a tendency to react against different chemically unrelated drugs. There are no published reports of reaction to halogenated volatile anaesthetic agents [1]. However, Occupational asthma and allergy to sevoflurane and isoflurane in anaesthesia staff have been reported on long term exposure [2]. We are reporting a case of multiple drug allergy who also turned to be allergic to sevoflurane.

Keywords


Inhalational Anaesthetic Allergy, Multiple Drug Allergy, Allergic Reactions in Anaesthesia.

References





DOI: https://doi.org/10.18311/isacon-Karnataka%2F2017%2FEP031